U.S. doctors online nowAsk doctors free
United Kingdom
A 34-year-old male asked:

I took elavil (amitriptyline) a couple of weeks ago and my legs and arms had a painful stinging all over them. any ideas why this would happen ?

1 doctor answer4 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
It can be a side: Effect from elavil (amitriptyline). 'pins and needles' or prickly pain can occur. Please tell your doctor. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.